Employing the weak convergence method, based on a variational representation for expected values of positive functionals of a Brownian motion, we investigate moderate deviation for a class of stochastic differential delay equations with small noises, where the coefficients are allowed to be highly nonlinear growth with respect to the variables. Moreover, we obtain the central limit theorem for stochastic differential delay equations which the coefficients are polynomial growth with respect to the delay variables.
The authors are grateful to the anonymous referees for their valuable comments and corrections. This work was supported in part by the National Natural Science Foundation of China (Grant No. 11401592), the Natural Science Foundation of Hunan Province (No. 13JJ5043), and the Mathematics and Interdisciplinary Sciences Project of Central South University.
Bao J, Wang F, Yuan C. Ergodicity for neutral type SDEs with infinite memory. arXiv: 1805.03431Google Scholar
Budhiraja A, Chen, J, Dupuis P. Large deviations for stochastic partial differential equations driven by Poisson random measure. Stochastic Process Appl, 2013, 123(2): 523–560MathSciNetCrossRefMATHGoogle Scholar
Budhiraja A, Dupuis P. A variational representation for positive functionals of infinite dimensional Brownian motion. Probab Math Statist, 2000, 20(1): 39–61MathSciNetMATHGoogle Scholar
Budhiraja A, Dupuis P, Fischer M. Large deviation properties of weakly interacting processes via weak convergence methods. Ann Probab, 2012, 40(1): 74–102MathSciNetCrossRefMATHGoogle Scholar
Budhiraja A, Dupuis P, Ganguly A. Moderate deviation principles for stochastic differential equations with jumps. Ann Probab, 2016, 44(3): 1723–1775MathSciNetCrossRefMATHGoogle Scholar
Cerrai S, Röckner M. Large deviations for stochastic reaction diffusion systems with multiplicative noise and non-Lipschitz reaction term. Ann Probab, 2004, 32(18): 1100–1139MathSciNetMATHGoogle Scholar